• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6512
School of Physics
  Title:   Chiral Perturbation Theory in the Framework of Noncommutative Geometry
  Author(s): 
1.  F. Ardalan
2.  K. Kaviani
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  11
  Year:  1996
  Pages:   1509-1522
  Supported by:  IPM
  Abstract:
We consider the noncommutative generalization of the chiral perturbation theory. The resultant coupling constants are severely restricted by the model and in good agreement with the data. When applied to the Skyrme model, our scheme reproduces the non-Skyrme term with the right coefficient. We comment on a similar treatment of the linear σ model.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right